PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 71 | 1 | 31-42
Tytuł artykułu

A little more on the product of two pseudocompact spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
71
Numer
1
Strony
31-42
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-12-06
poprawiono
1995-06-12
Twórcy
autor
  • Institute of Mathematics, University of Łódź, Banacha 22, 90-238 Łódź, Poland
Bibliografia
  • [1] J. L. Blasco, Hausdorff compactifications and Lebesgue sets, Topology Appl. 15 (1983), 111-117.
  • [2] R. Chandler, Hausdorff Compactifications, Dekker, New York, 1976.
  • [3] W. W. Comfort and A. W. Hager, The projection mapping and other continuous functions on a product space, Math. Scand. 28 (1971), 77-90.
  • [4] E. K. van Douwen, The product of countably compact groups, Trans. Amer. Math. Soc. 262 (1980), 417-427.
  • [5] R. Engelking, General Topology, PWN, Warszawa, 1977.
  • [6] O. Frink, Compactifications and semi-normal spaces, Amer. J. Math. 86 (1964), 602-607.
  • [7] Z. Frolík, The topological product of two pseudocompact spaces, Czechoslovak Math. J. 10 (1960), 339-349.
  • [8] Z. Frolík, A survey of separable descriptive theory of sets and spaces, ibid. 20 (1970), 406-467.
  • [9] L. Gillman and M. Jerison, Rings of Continuous Functions, Springer, New York, 1976.
  • [10] I. Glicksberg, Stone-Čech compactification of products, Trans. Amer. Math. Soc. 90 (1959), 369-382.
  • [11] F. Kost, Wallman-type compactifications and products, Proc. Amer. Math. Soc. 29 (1971), 607-612.
  • [12] J. R. Porter and R. G. Woods, Extensions and Absolutes of Hausdorff Spaces, Springer, New York, 1988.
  • [13] H. Tamano, A note on the pseudo-compactness of the product of two spaces, Mem. Coll. Sci. Univ. Kyoto Ser. A 33 (1960), 225-230.
  • [14] V. M. Ul'yanov, Solution of a basic problem on compactifications of Wallman type, Dokl. Akad. Nauk SSSR 233 (1977), 1056-1059 (in Russian).
  • [15] J. E. Vaughan, Countably compact and sequentially compact spaces, Chapter 12 of: Handbook of Set-Theoretic Topology, K. Kunen and J. E. Vaughan (eds.), North-Holland, Amsterdam, 1984.
  • [16] E. Wajch, Complete rings of functions and Wallman-Frink compactifications, Colloq. Math. 56 (1988), 281-290.
  • [17] E. Wajch, Pseudocompactness - from compactifications to multiplication of Borel sets, ibid. 63 (1992), 303-309.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv71i1p31bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.